# SDR CALA2017050501268

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 64,248 hours, 24,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF CENTER CEILING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. FOUND GROUND TERMINAL AT 6919VN BROKEN.  REPAIRED PER AWM 33-51- 03, AND OPS CHECK GOOD PER AMM 33-51-00.
